# SDR SWAA022193

- Difficulty date: September 19, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 47,286 hours, 44,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND OVERHEAD BIN BULLNOSE EMERGENCY LIGHT LENS LOOSE AT ROWS NR 11 ABC AND NR 14 ABC.  SECURED LENSES PER MM.
